# SDR CALA2025022800465

- Difficulty date: January 16, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,396 hours, 29,332 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A24104
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE NEED INSTRUCTIONS TO REMOVE AND REPLACE THE FRAME AND FAIL-SAFE STRAP AT STA 663.75 NEAR S-18A REF AAR N/R 9928969 PREFORM INSPECTION R/H STA 663.75 REAR SPAR FRAME ASSEMBLY ON A/C N34222 I.A.W PT,2 OF LATE ST REV OF ECRA 5340-02218 PER ECRA 5340-02218, INITIATE DIP AS FOLLOWS AFTER THE ACCUMULATION OF 59,120 TOTAL F/C BUT BEFORE 59,220 TOTAL F/C TOMC APPROVED DIP AFTER THE ACCUMULATION OF 59,120 TOTAL TOMC-APPROVAL FROM SC1ELBYC COMMENT AIRCRAFT FLIGHT CYCLES, BUT BEFORE 59,220 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION THE RIGHT STA 663.75 REAR SPAR FRAME ASSEMBLY ON AIRCRAFT N34222 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5340-02218. REMOVED AND REPLACED FRAME FITTING AND FAIL SAFE STRAP AS PER QC ESR 29-11196 REV IR AND ECRA 5340-02218 AT R/H STA 663.75 NO.1 RECORDS UPDATE QC REVIEWED T/A: > 59,120 TAFC < 59,220 TAFC......LT
